# SDR 22AA2009000013

- Difficulty date: June 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 604508
- Condition: Corroded
- Location: Fs 1149-1139
- Part time: 79,131 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - UPPER CABIN FLOORBOARD SUPPORT AT FS 1139, RBL 75, FASTENERS HOLES CORRODED.  OPENED AREA IAW SRM 51-31-01.  REMOVED AND REPLACED SEAT TRACK SECTION STA 1159 - 1129 IAW SRM 53-70-00, FIG 1 WITH PARTS FABRICATED ON MAE NR T9/796316, T9/796078.  REPAIRED RBL 107 SEAT TRACK STA 1158 FLANGE USING 7075T6 B/N 1633860 AND STRAP 7075T6, B/N 0191651.
